# SDR NOCA20106

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Engine: Rroyce RB211535E4
- System (JASC): 2200 · Auto Flight System
- Part: Autobrake Sys
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES KICKED OFF DURING LANDING.   AUTOBRAKES WERE SET AT 2.  PLACARDED AUTOBRAKES SYSTEM INOP IAW DDG 32-32-4 ASSIDNED CI 32-78.  REMOVED AND REPLACED AUTO BRAKE / ANTI SKID CONTROL MODULE UNIT PER MM 32-42-01 OPS CHECK NORMAL. CI 32-78 CLEARED.
